Object

Title: International Journal of Applied Mathematics and Computer Science (AMCS) 2004 Volume 14 Number 1

Object collections:

Last modified:

Jul 3, 2013

In our library since:

Jan 13, 2006

Number of object content hits:

5 555

Number of object content views in HTML format

20

All available object's versions:

http://zbc.uz.zgora.pl/publication/2159

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Volume 14 Number 1 Jul 3, 2013

This page uses 'cookies'. More information